# SDR DALA2023120710004

- Difficulty date: December 3, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,871 hours, 40,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DISC: ALL EMERGENCY EXIT SIGNS IN CABIN REMAIN ILLUMINATED FOR ENTIRE FLIGHT WITH EMER EXIT LT SWITCH IN ARM POSITION . C/A: PERFORMED OPARATIONAL TEST OF CABIN SIGNS PER A320 AMM 23-73-00. OPS CHECK GOOD OK FOR SVC. (LP: 4291086)
